Journal of Symbolic Logic

$0\sp \#$ and inner models

Sy D. Friedman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 67, Issue 3 (2002), 924-932.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150140

Digital Object Identifier
doi:10.2178/jsl/1190150140

Mathematical Reviews number (MathSciNet)
MR1925949

Zentralblatt MATH identifier
1012.03056

Subjects
Primary: 03E45: Inner models, including constructibility, ordinal definability, and core models
Secondary: 03E35: Consistency and independence results 03E55: Large cardinals

Citation

Friedman, Sy D. $0\sp \#$ and inner models. J. Symbolic Logic 67 (2002), no. 3, 924--932. doi:10.2178/jsl/1190150140. https://projecteuclid.org/euclid.jsl/1190150140


Export citation